Fourth-order two-point boundary value problems

Research output: Contribution to journalArticle

Abstract

We establish the uniqueness and existence theorems fo;…inear an;…onlinear fourth-order boundary value problem at nonresonance.

Original languageEnglish (US)
Pages (from-to)175-180
Number of pages6
JournalProceedings of the American Mathematical Society
Volume104
Issue number1
DOIs
StatePublished - Sep 1 1988

Fingerprint

Fourth-order Boundary Value Problem
Nonresonance
Existence and Uniqueness Theorem
Two-point Boundary Value Problem
Boundary value problems

Keywords

  • Fredholm alternative
  • Leray-Schauder degree
  • Nonresonance

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Fourth-order two-point boundary value problems. / Yang, Yisong.

In: Proceedings of the American Mathematical Society, Vol. 104, No. 1, 01.09.1988, p. 175-180.

Research output: Contribution to journalArticle

@article{4b445affed6745ac8f57081b037d8f42,
title = "Fourth-order two-point boundary value problems",
abstract = "We establish the uniqueness and existence theorems fo;…inear an;…onlinear fourth-order boundary value problem at nonresonance.",
keywords = "Fredholm alternative, Leray-Schauder degree, Nonresonance",
author = "Yisong Yang",
year = "1988",
month = "9",
day = "1",
doi = "10.1090/S0002-9939-1988-0958062-3",
language = "English (US)",
volume = "104",
pages = "175--180",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - Fourth-order two-point boundary value problems

AU - Yang, Yisong

PY - 1988/9/1

Y1 - 1988/9/1

N2 - We establish the uniqueness and existence theorems fo;…inear an;…onlinear fourth-order boundary value problem at nonresonance.

AB - We establish the uniqueness and existence theorems fo;…inear an;…onlinear fourth-order boundary value problem at nonresonance.

KW - Fredholm alternative

KW - Leray-Schauder degree

KW - Nonresonance

UR - http://www.scopus.com/inward/record.url?scp=84968518888&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968518888&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1988-0958062-3

DO - 10.1090/S0002-9939-1988-0958062-3

M3 - Article

VL - 104

SP - 175

EP - 180

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 1

ER -